Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption

Inbal Braunstein, Tara C. Gangadhar, Rosalie Elenitsas, Emily Y. Chu

Research output: Contribution to journalArticlepeer-review

Abstract

Vemurafenib is a specific inhibitor of the V600E mutated BRAF protein kinase used for the treatment of unresectable or metastatic melanoma harboring this mutation. Multiple predictable side effects have been described with use of this targeted therapy, and implicate BRAF and mitogen activated protein kinase (MAPK) signaling pathways in their pathogenesis. Herein, we report the novel finding of an interface dermatitis in radiation recall and a keratosis pilaris-like clinical reaction in a patient treated with vemurafenib.

Original languageEnglish (US)
Pages (from-to)539-543
Number of pages5
JournalJournal of Cutaneous Pathology
Volume41
Issue number6
DOIs
StatePublished - Jun 2014

Keywords

  • dermatopathology
  • melanoma
  • radiation therapy

ASJC Scopus subject areas

  • Pathology and Forensic Medicine
  • Histology
  • Dermatology

Fingerprint Dive into the research topics of 'Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption'. Together they form a unique fingerprint.

Cite this